MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUETRACK; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device is undergoing an evaluation but has not yet been completed.Test strip udi# (b)(4).Manufacturer contacted customer on (b)(6) 2018 in a follow-up call to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention or symptoms since the last call.
 
Event or Problem Description
Consumer reported complaint for high and erratic blood glucose test results.The customer is concerned with tests results from results obtained of 228, 353 and 279 mg/dl.The customer's expected fasting blood glucose test result range is 160 - 200 mg/dl.Customer was not using correct testing technique for the back to back tests.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2018, a back to back blood test was not performed by customer.The product is stored according to specification in the bedroom.The test strip lot manufacturer's expiration date is 05/31/2020 and open vial date is two weeks.The meter memory was reviewed for previous test result history (date/time not set; results of 388 and 298 mg/dl are not customer's results, they are her husband's results): result 1:228mg/dl (b)(6) 8:09am fasting; result 2:353mg.Dl (b)(6) 8:05am fasting; result 3:279mg/dl (b)(6) 8:04am fasting; result 4:388mg/dl not customer's result, this is her husband's result; result 5:298mg/dl not customer's result, this is her husband's result; result 6:182mg/dl (b)(6) 6:52am fasting; result 7:134mg/dl (b)(6) 2:25pm fasting.
 
Event or Problem Description
Consumer reported complaint for high and erratic blood glucose test results.The customer is concerned with tests results from results obtained of 228, 353 and 279 mg/dl.The customer's expected fasting blood glucose test result range is 160 - 200 mg/dl.Customer was not using correct testing technique for the back to back tests.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on (b)(6) 2018, a back to back blood test was not performed by customer.The product is stored according to specification in the bedroom.The test strip lot manufacturer's expiration date is 05/31/2020 and open vial date is two weeks.The meter memory was reviewed for previous test result history (date/time not set; results of 388 and 298 mg/dl are not customer's results, they are her husband's results): (b)(6).
 
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.(b)(4).Note: manufacturer contacted customer on 10/16/2018 in a follow-up call to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention or symptoms since the last call.
 
Event or Problem Description
Consumer reported complaint for high and erratic blood glucose test results.The customer is concerned with tests results from results obtained of 228, 353 and 279 mg/dl.The customer's expected fasting blood glucose test result range is 160 - 200 mg/dl.Customer was not using correct testing technique for the back to back tests.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call on 10/01/2018, a back to back blood test was not performed by customer.The product is stored according to specification in the bedroom.The test strip lot manufacturer's expiration date is 05/31/2020 and open vial date is two weeks.The meter memory was reviewed for previous test result history (date/time not set; results of 388 and 298 mg/dl are not customer's results, they are her husband's results): result 1:228mg/dl, 3/22 8:09am, fasting; result 2:353mg.Dl, 3/22 8:05am, fasting; result 3:279mg/dl, 3/22 8:04am, fasting; result 4:388mg/dl, not customer's result, this is her husband's result; result 5:298mg/dl, not customer's result, this is her husband's result; result 6:182mg/dl, 3/18 6:52am, fasting; result 7:134mg/dl, 3/17 2:25pm, fasting.
 
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = t) internal report #: (b)(4) returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip udi#: (b)(4).Note: manufacturer contacted customer on 10/16/2018 in a follow-up call to ensure that the replacement products resolved the initial concern; customer stated that the replacement product is working to their satisfaction and they have not had any medical intervention or symptoms since the last call.Correction: correct the evaluation codes on section h reflecting the device evaluation.

Brand Name
TRUETRACK
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key8009299
Report Number1000113657-2018-01105
Device Sequence Number16442873
Product Code NBW
UDI-Device Identifier00021292001018
UDI-Public(01)00021292001018
Combination Product (Y/N)N
Initial Reporter StateNY
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/31/2020
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRU5208
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/25/2018
Was the Report Sent to FDA? No
Event Location Home
Initial Date Received by Manufacturer 10/01/2018
Supplement Date Received by Manufacturer10/01/2018
10/01/2018
Initial Report FDA Received Date10/26/2018
Supplement Report FDA Received Date11/02/2018
11/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY; SECOND THERAPY; SECOND THERAPY; SECOND THERAPY